# SDR A6WA201744904

- Difficulty date: April 1, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 31,039 hours, 29,975 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Unsecure
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP REPAIR ON TRAILING EDGE HAS A REPAIR 21 INCHES FROM THE INBD END THAT HAS A SPLICE PLATE AT REAR SPAR THAT GOT PUSHED AWAY AND FASTENERS DID NOT CATCH.    REMOVED AND REINSTALLED REPAIR PARTS IAW SRM 57-52-00, REPAIR 3.
